Advanced SearchSearch Tips
On Skew Centralizing Traces of Permuting n-Additive Mappings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.1-12
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.1
 Title & Authors
On Skew Centralizing Traces of Permuting n-Additive Mappings
Ashraf, Mohammad; Parveen, Nazia;
  PDF(new window)
Let R be a ring and be n-additive mapping. A map is said to be the trace of D if for all . Suppose that are endomorphisms of R. For any , let < a, b > . In the present paper under certain suitable torsion restrictions it is shown that D = 0 if R satisfies either < d(x), > , for all or d(x), x > , > , for all . Further, if < d(x), x > , the center of R, for all or < d(x)x - xd(x), x >= 0, for all , then it is proved that d is commuting on R. Some more related results are also obtained for additive mapping on R.
Semiprime-rings;permuting n-additive maps;trace;derivations;commuting mappings;
 Cited by
M. Ashraf, On symmetric bi-derivations in rings, Rend. Istit. Math. Univ. Trieste, 31(1-2)(1999), 25-36.

M. Ashraf and N. Rehman, On derivation and commutativity in prime rings, East-West J. of Math., 3(1)(2001), 87-91.

M. Ashraf and N. Rehman, On commutativity of rings with derivation, Result. Math., 42(2002), 3-8. crossref(new window)

H. E. Bell and Q. Deng, On ring epimorphisms with centralizing conditions, Chinese J. Math., 23(1995), 67-78.

H. E. Bell and Q. Deng, On derivations and commutativity in semiprime rings, Comm. Algebra, 23(1995), 3705-3713. crossref(new window)

H. E. Bell and J. Lucier, On additive maps and commutativity in rings, Results Math., 36(1999), 1-8. crossref(new window)

M. Bresar, Commuting maps: a survey, Taiwanese J. Math., 3(2004), 361-397.

I. N. Herstein, Rings with involution, University of Chicago press, Chicago (1976).

Y. S. Jung and I. S. Chang, On $({\alpha},{\beta})$-skew-commuting and $({\alpha},{\beta})$-skew-centralizing maps in rings with left identity, Commun. Korean. Math. Soc., 20(2005), 23-34. crossref(new window)

G. Maksa, On the trace of symmetric biderivations, C. R. Math. Rep. Acad. Sci. Canada, 9(1987), 303-307.

M. A. Ozturk, Permuting tri-derivations in prime and semi-prime rings, East. Asian. Math. J., 15(1999), 105-109.

M. A. O zturk and Y. B. Jun, On trace of symmetric bi-derivations in near rings, Ind. J.Pure Appl. Math., 17(2004), 95-102.

K. H. Park, On permuting 4-derivations in Prime and Semi-prime rings, J. Korean Math. Educ. Ser. B. Pure. Appl. Math., 14(4)(2007), 271-278.

K. H. Park, On prime and semiprime rings with symmetric n-derivations, Journal of Chungcheong Mathematical Society, 22(3)(2009), 451-458.

K. H. Park and Y. S. Jung, Skew-commuting and commuting mappings in rings, Aequationes Math., 64(2002), 136-144; Erratum 70(2005), 199-200. crossref(new window)

K. H. Park and Y. S. Jung, On Prime and semi-prime rings with permuting 3-derivations, Bull. Korean Math. Soc., 44(4)(2007), 789-794. crossref(new window)

K. H. Park and Y. S. Jung, On 3-additive mappings and commutativity in certainrings, Commun. Korean Math. Soc., 22(2007), 41-51. crossref(new window)

E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc., 8(1957), 1093-1100. crossref(new window)

J. Vukman, Symmetric bi-derivations on prime and semiprime rings, AequationesMath., 38(1989), 245-254. crossref(new window)

J. Vukman, Commuting and centralizing mappings in prime rings, Proc. Amer. Math.Soc., 109(1990), 47-52. crossref(new window)

J. Vukman, Two results concerning symmetric bi-derivations on prime and semiprime rings, Aequationes Math., 40(1990), 181-189. crossref(new window)